# SDR CALA2019021100235

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 97,328 hours, 9,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT PWR SUPPLY (M33094) RESTORE FAILED. EMER LT PWR SUPPLY M33094 BATTERY REPLACED AND INSTALLATION TEST CARRIED OUT NORMAL AS PER AMM 33-51-06.
